# SDR 2008UALA05667

- Difficulty date: September 10, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IN NOSE WHEEL WELL LEFT SIDE IS CRACKED ON THE RISER.  REPAIRED STIFFENER PER SRM 57-11-16.
